# SDR DHL9870617C

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING UPPER SURFACE, HFEC  REVEALED 3 CRACK INDICATIONS AT 3 FASTENER HOLES AT WING RIB UPPER CHORD AT 70.5 O/B HORIZ FLANGE.  OVERSIZED HOLES, HFEC, INSTALLED PREV MOD PER S/B 57-0112.  N/R 2130.
